# SDR SWAA2025042827354

- Difficulty date: April 23, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N8764Q
- Make and model: Boeing 737-8
- Aircraft serial: 67218
- Aircraft time: 8,971 hours, 4,343 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER UPPER FORWARD SLIDING SEAL HAS A 3 CRACK ON LEADING EDGE, PARALLEL TO FORWARD SLIDING SEAL TRACK.   R&R R/H HORIZONTAL UPPER FORWARD SLIDING SEAL. IAW AMM 53-31-31.
